# SDR IPXA2017021914153

- Difficulty date: February 6, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 104,615 hours, 17,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U53608
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CORROSION ON MAIN DECK FLOORBEAM UPPER TEE AT BS 460, LBL 69.  REPAIRED IAW SR 4-3681199411.
